# SDR COEA2023051602976

- Difficulty date: May 11, 2023
- Submitted: May 16, 2023
- Operation: Air carrier
- Aircraft: N976FE
- Make and model: Cessna 208B
- Aircraft serial: 0103
- Aircraft time: 15,621 hours, 18,766 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: MS3505822
- Part serial: NA
- Condition: Faulted
- Location: Exterior Lights
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT  7799/ENROUTE EAT - GEG:   DISCREPANCY: BURNING SMELL IN COCKPIT WITH EXTERIOR LIGHTS ON. CORRECTIVE ACTION: REPLACED LANDING LIGHT TOGGLE SWITCH. OPS CHECK GOOD.
